# SDR SWIA200110036

- Difficulty date: July 17, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N199SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120237
- Aircraft time: 4,010 hours, 5,303 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE FLAP HAS A CRACK IN UPPER SURFACE. REMOVED AND REPLACED RIGHT NACELLE FLAP IAW MM 27-50-02.  P/N:  120-40327-001
